Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 49, Pages 3101-3113
http://dx.doi.org/10.1155/S0161171203212291

Jumping deformations of complete toric varieties

Department of Mathematics, Graduate School of Science and Engineering, Tokyo Institute of Technology, 2-12-1 Oh-okayama, Meguro-ku, Tokyo 152-8551, Japan

Received 30 December 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hiroshi Sato, “Jumping deformations of complete toric varieties,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 49, pp. 3101-3113, 2003. https://doi.org/10.1155/S0161171203212291.